# SDR SWAA2024111145732

- Difficulty date: October 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ** MAIN CABIN CENTER SECTION FLOOR SUPPORT INNER CHORD UPPER SKIN FASTENER'S HEAD @ RBL 60 STA 695 MKD DOT<[01] REMOVED AND REPLACED CORRODED FASTENERS AT MAIN CABIN CENTER SECTION INNER CHORD ON RBL 60 STA 695 REF B737 SRM 51-40-02-0G-0 AND DWG# 144A5901.;[02] REMOVED AND REPLACED CORRODED FASTENERS AT MAIN CABIN CENTER SECTION INNER CHORD ON RBL 60 STA 695 REF B737 SRM 51-40-02-0G-0 AND DWG# 144A5901.;[03] VERIFIED STEPS 1 AND 2
